Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 8, 2015, 1:27 PM CDT for Clay County, Illinois. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 1:27 PM CDT (18:27 UTC)
- Expired
- Apr 8, 2015, 1:58 PM CDT
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Clay County, IL
The radar
The Evansville,IN radar (KVWX), 78 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 1:05 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
764
WUUS53 KILX 081827
SVRILX
ILC025-081915-
/O.NEW.KILX.SV.W.0012.150408T1827Z-150408T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
127 PM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 215 PM CDT
* AT 122 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALEM...AND
MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FLORA...XENIA...IOLA...LOUISVILLE...BIBLE GROVE...SAILOR SPRINGS...
CLAY CITY...INGRAHAM...OSKALOOSA...HORD AND WENDELIN.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 142 AND 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3861 8871 3891 8869 3891 8837 3885 8836
3885 8826 3873 8826 3872 8829 3866 8828
3863 8829 3862 8829 3860 8825 3860 8861
TIME...MOT...LOC 1827Z 266DEG 41KT 3863 8879
HAIL...1.00IN
WIND...<50MPH
$$2 follow-up statements
900
WWUS53 KILX 081843
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
143 PM CDT WED APR 8 2015
ILC025-081915-
/O.CON.KILX.SV.W.0012.000000T0000Z-150408T1915Z/
CLAY IL-
143 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLAY COUNTY
UNTIL 215 PM CDT...
AT 141 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR XENIA...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
FLORA...IOLA...LOUISVILLE...CLAY CITY...BIBLE GROVE...SAILOR
SPRINGS...INGRAHAM...OSKALOOSA...HORD AND WENDELIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3861 8871 3891 8869 3891 8837 3885 8836
3885 8826 3873 8826 3872 8829 3866 8828
3863 8829 3862 8829 3860 8825 3860 8861
TIME...MOT...LOC 1844Z 247DEG 37KT 3863 8860
HAIL...1.00IN
WIND...<50MPH
$$989
WWUS53 KILX 081858
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
158 PM CDT WED APR 8 2015
ILC025-081908-
/O.CAN.KILX.SV.W.0012.000000T0000Z-150408T1915Z/
CLAY IL-
158 PM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM.
LAT...LON 3861 8871 3891 8869 3891 8837 3885 8836
3885 8826 3873 8826 3872 8829 3866 8828
3863 8829 3862 8829 3860 8825 3860 8861
TIME...MOT...LOC 1858Z 247DEG 37KT 3869 8843
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 12:24 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 8, 12:24 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 1224 PM CDT Wed Apr 8 2015 .UPDATE... ISSUED AT 1034 AM CDT WED APR 8 2015 Have made some adjustments to PoPs and Wx based on position of boundaries from earlier convection and the anticipated evolution of incoming wave. High temperature forecasts remain reasonable. Elevated boundary over southeast forecast area continues to produce isolated thunderstorms as it sags south. Next system is moving through Missouri this morning. Leading edge is weakening as it moves into more stable air in wake of morning convection and fog. This trend should change as temps rise well into the 70s and dew pts reach well into 60s over much of the southern two-thirds of CWA. Lastest HRRR suggests that best chances for afternoon storms should remain south of I-72. && .SHORT TERM...(Today) ISSUED AT 255 AM CDT WED APR 8 2015 Latest surface analysis indicates the frontal boundary that was holding stationary over south central Illinois has shifted further north early this morning as a weak wave of low pressure was approaching west central Illinois. Scattered convection has been occurring north of the boundary over parts of east central Iowa east into our far northern counties with some nickel hail reported over the past hour around Lacon in Marshall county. We expect the scattered convection to continue into the morning hours as the wave rides east along the boundary. As the surface low shifts to our east later this morning, there may actually be a southward push to the front which is going to cause some significant problems with respect to the afternoon temperatures, especially along and north of I-74. The latest HRRR does indicate another weak wave forming to our west along the boundary early this afternoon with another complex of storms approaching west central IL. Not sure if this particular complex of storms will ride along the boundary into central Illinois or dive more southeast into the higher instability air mass south of the front. POPs will increase again this afternoon in response to this secondary wave approaching from the west. Severe potential increases this afternoon thru this evening as the boundary gets a push northward as the more significant shortwave pushes into the Plains. With the warm front expected to edge across the area this afternoon and evening, damaging wind gusts, large hail and isolated tornadoes will all be possible. The tornado threat looks tied more into areas along and just north of the warm front later this afternoon and evening. Coolest temps north of I-74 where more of an easterly flow will prevail, while south of the boundary, a blend of the MET/MAV guid seems reasonable at this point. && .LONG TERM...(Tonight through Tuesday) ISSUED AT 255 AM CDT WED APR 8 2015 Severe weather threat through Thursday evening continues to dominate the first part of the forecast. Current upper low moving into northwest Nevada will open up but remain a fairly sharp wave as it traverses the Plains on Thursday. This will help develop a surface low over western Kansas this evening, which will surge northeast and shove the frontal boundary back northward tonight. The trailing cold front will sweep from west to east across the state Thursday evening as a result. Convection to our southwest expected to expand northeastward into the mid-Mississippi Valley this evening. Latest SPC Day1 outlook extended the slight risk across the entire CWA, with an enhanced risk of severe storms from basically Springfield-Peoria westward. This enhanced risk covers the entire area on Thursday, with high-resolution models focusing on the mid-afternoon through early evening time frame as the best potential in our area. Short period of cooler and drier weather on tap for the first part of the weekend, as high pressure drifts across the Midwest. However, longer range models showing extended periods of rain chances early next week. The GFS and ECMWF have a sizable range on the position of a frontal boundary that will be setting up Sunday night and Monday, both starting off roughly along I-70 but the GFS shows a much stronger surge to the north by Tuesday. However, with both favoring some sort of precip, have kept healthy rain chances in the forecast for early next week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) ISSUED AT 1223 PM CDT WED APR 8 2015 Next cluster of storms moving into western Illinois at this time. As they do so they will be encountering more unstable conditions once they move east of the Illinois river and into the warm sector. Some of the convection may become significant with convective wind shear. Another convective cluster is expected overnight however there is more uncertianty on the track of the overnight system as it may impact areas south of the central Illinois terminals. Will mainly reflect this uncertainty by including a VCTS rather than a dominant group. Winds will also be quite uncertian as the frontal boundary in the area will be modulated by the track of the clusters. Abundant boundary layer moisture both near and north of the front will keep CIGS in place with IFR to at best MVFR conditions. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Barker SHORT TERM...Smith LONG TERM...Geelhart AVIATION...Barker
Hazardous weather outlook, Apr 8, 12:03 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1203 PM CDT WED APR 8 2015 ILZ027>031-036>038-040>048-091100- CASS-CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN- MENARD-PEORIA-PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD- 1203 PM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE EAST INTO THE AREA DEVELOP TODAY...WITH ANOTHER ROUND OVERNIGHT. THESE THUNDERSTORMS MAY BE SEVERE...PARTICULARLY THIS AFTERNOON. LARGE HAIL WILL BE THE PRIMARY THREAT... ALTHOUGH DAMAGING WINDS AND A COUPLE TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY THURSDAY AFTERNOON... EXITING THE AREA EARLY EVENING AS A COLD FRONT QUICKLY PUSHES THROUGH. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL POSSIBLE WITH THE STORMS ON THURSDAY. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT WEEK...WITH A DAILY THREAT FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING... MAINLY BETWEEN 4 PM AND MIDNIGHT. ACTIVATION ON THURSDAY IS LIKELY...ESPECIALLY BETWEEN 2 PM AND 7 PM. ILZ049>057-061-062-066-067-071-091100- CHRISTIAN-CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-JASPER- MACON-MORGAN-MOULTRIE-SANGAMON-SCOTT-SHELBY- 1203 PM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE EAST INTO THE AREA DEVELOP TODAY...WITH ANOTHER ROUND OVERNIGHT. THESE THUNDERSTORMS MAY BE SEVERE. LARGE HAIL WILL BE THE PRIMARY THREAT... ALTHOUGH DAMAGING WINDS AND A COUPLE TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY THURSDAY AFTERNOON... EXITING THE AREA EARLY EVENING AS A COLD FRONT QUICKLY PUSHES THROUGH. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL POSSIBLE WITH THE STORMS ON THURSDAY. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT WEEK...WITH A DAILY THREAT FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING... MAINLY BETWEEN 4 PM AND MIDNIGHT. ACTIVATION ON THURSDAY IS ALSO LIKELY...ESPECIALLY BETWEEN 2 PM AND 9 PM. ILZ063-068-072-073-091100- CLARK-CRAWFORD-LAWRENCE-RICHLAND- 1203 PM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...WITH A GREATER CHANCE TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. HOWEVER...A TORNADO OR TWO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY LATE THURSDAY AFTERNOON AND ESPECIALLY THURSDAY EVENING...AS A COLD FRONT SWEEPS THROUGH THE AREA. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE. MINOR FLOODING IS LIKELY TO DEVELOP IN AREAS ALONG THE WABASH RIVER...LITTLE WABASH RIVER...AND EMBARRAS RIVER LATER THIS WEEK. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT WEEK...WITH A THREAT FROM SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. IT IS ALSO LIKELY LATE THURSDAY AFTERNOON AND EVENING...BETWEEN 5 PM AND 11 PM. BARKER
In the hours before
Local storm report, Apr 8, 8:36 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
836 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
04/08/2015 M1.17 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
04/08/2015 M2.05 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
&&
ALWLocal storm report, Apr 8, 8:52 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
852 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HAIL CLINTON 40.15N 88.96W
04/08/2015 M1.00 INCH DE WITT IL TRAINED SPOTTER
&&
ALWLocal storm report, Apr 8, 8:53 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
853 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL WASHBURN 40.92N 89.29W
04/08/2015 E1.00 INCH WOODFORD IL PUBLIC
PUBLIC REPORT VIA WMBD-TV FACEBOOK PAGE
0404 AM HAIL MORTON 40.61N 89.47W
04/08/2015 E1.25 INCH TAZEWELL IL TRAINED SPOTTER
0407 AM HAIL MOUNT ZION 39.78N 88.88W
04/08/2015 E1.00 INCH MACON IL PUBLIC
0411 AM HAIL 1 NNE GOODFIELD 40.64N 89.26W
04/08/2015 E0.88 INCH WOODFORD IL TRAINED SPOTTER
0417 AM HAIL HANNA CITY 40.69N 89.79W
04/08/2015 E1.00 INCH PEORIA IL TRAINED SPOTTER
0430 AM HAIL HUDSON 40.61N 88.99W
04/08/2015 E0.88 INCH MCLEAN IL PUBLIC
0430 AM HAIL SOUTH PEKIN 40.50N 89.65W
04/08/2015 E0.88 INCH TAZEWELL IL PUBLIC
10 MINUTES OF PEA SIZE HAIL, THEN 1 MINUTE OF DIME AND
NICKEL SIZE HAIL.
0434 AM HAIL PEKIN 40.57N 89.63W
04/08/2015 E1.00 INCH TAZEWELL IL PUBLIC
MOSTLY PEA SIZE HAIL, BUT A FEW QUARTERS. REPORT VIA
TWITTER
0434 AM HAIL PEKIN 40.57N 89.63W
04/08/2015 M1.00 INCH TAZEWELL IL PUBLIC
WMBD FACEBOOK PAGE
0445 AM HEAVY RAIN NORMAL 40.52N 89.00W
04/08/2015 E0.50 INCH MCLEAN IL MESONET
HALF INCH OF RAIN IN 5 MINUTES WITH THUNDERSTORM. ALSO
PEA SIZE HAIL.
0500 AM HEAVY RAIN NORMAL 40.52N 89.00W
04/08/2015 M1.13 INCH MCLEAN IL MESONET
RECEIVED 1.13 INCHES OF RAIN TOTAL WITH THUNDERSTORM,
ALONG WITH PEA SIZE HAIL.
0505 AM HAIL BLOOMINGTON 40.48N 88.97W
04/08/2015 E1.00 INCH MCLEAN IL PUBLIC
QUARTER SIZE HAIL JUST SOUTHEAST OF BLOOMINGTON. REPORT
VIA TWITTER.
0517 AM HAIL HOPEDALE 40.42N 89.42W
04/08/2015 E0.75 INCH TAZEWELL IL EMERGENCY MNGR
PUBLIC REPORT VIA EM
0525 AM HAIL 1 E CLINTON 40.15N 88.94W
04/08/2015 E1.00 INCH DE WITT IL TRAINED SPOTTER
0530 AM HAIL LANE 40.13N 88.85W
04/08/2015 E1.00 INCH DE WITT IL MESONET
SWOP REPORT
0530 AM HAIL CLINTON 40.15N 88.96W
04/08/2015 M1.00 INCH DE WITT IL TRAINED SPOTTER
0545 AM HAIL CHAMPAIGN 40.11N 88.26W
04/08/2015 E0.75 INCH CHAMPAIGN IL PUBLIC
DIME SIZE HAIL FELL IN EAST CHAMPAIGN FOR ABOUT 15 MIN.
REPORT VIA TWITTER
0600 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
04/08/2015 M1.90 INCH TAZEWELL IL CO-OP OBSERVER
STORM TOTAL IN AN HOUR AND A HALF
0600 AM TSTM WND GST CHAMPAIGN 40.11N 88.26W
04/08/2015 M52.00 MPH CHAMPAIGN IL ASOS
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
04/08/2015 M1.17 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0610 AM HAIL 3 SW FISHER 40.29N 88.39W
04/08/2015 E1.00 INCH CHAMPAIGN IL TRAINED SPOTTER
0620 AM HAIL ASHMORE 39.53N 88.02W
04/08/2015 E1.00 INCH COLES IL PUBLIC
0620 AM HAIL CHARLESTON 39.48N 88.18W
04/08/2015 E0.88 INCH COLES IL PUBLIC
ALSO RECEIVED QUARTER INCH TO HALF INCH OF RAIN IN 20
MINUTES. HAIL WAS MOSTLY PENNY SIZE WITH SOME NICKEL
SIZE.
0623 AM HAIL 5 W CHARLESTON 39.48N 88.27W
04/08/2015 M0.75 INCH COLES IL TRAINED SPOTTER
HAIL LASTED 2 MINUTES.
0625 AM TSTM WND GST 2 E MATTOON 39.48N 88.33W
04/08/2015 M59.00 MPH COLES IL MESONET
0627 AM HAIL CHARLESTON 39.48N 88.18W
04/08/2015 E1.25 INCH COLES IL PUBLIC
HAIL REPORTED AT EIU CAMPUS VIA TWITTER
0630 AM HEAVY RAIN CHAMPAIGN 40.11N 88.26W
04/08/2015 M1.37 INCH CHAMPAIGN IL CO-OP OBSERVER
STORM TOTAL
0630 AM HAIL DANVILLE 40.14N 87.62W
04/08/2015 E0.75 INCH VERMILION IL EMERGENCY MNGR
DIME SIZE HAIL
0635 AM HAIL CHARLESTON 39.48N 88.18W
04/08/2015 E0.88 INCH COLES IL PUBLIC
REPORT VIA TWITTER
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
04/08/2015 M2.05 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0715 AM HAIL 4 NNE PARIS 39.67N 87.66W
04/08/2015 E0.88 INCH EDGAR IL COCORAHS
&&
ALWLocal storm report, Apr 8, 9:08 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
908 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN E HEYWORTH 40.31N 88.98W
04/08/2015 M1.05 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 WNW DANVERS 40.53N 89.19W
04/08/2015 M1.02 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN WSW CONGERVILLE 40.62N 89.21W
04/08/2015 M1.00 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL
&&
ALWLocal storm report, Apr 8, 11:57 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1157 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL SSW BROADLANDS 39.91N 88.00W
04/08/2015 E1.00 INCH CHAMPAIGN IL COCORAHS
MINOR LEAF DAMAGE WITH HAIL THIS MORNING. LATE REPORT
&&
ALWLocal storm report, Apr 8, 11:59 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1159 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 3 W KINCAID 39.59N 89.47W
04/08/2015 CHRISTIAN IL CO-OP OBSERVER
SOME TREE LIMBS DOWN WITH ROOF DAMAGE ON HOUSES AROUND
TOWN. LATE REPORT
&&
ALWThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 1:05 AM CDT | Special Weather Statement | ILX | Marshall, Stark | 55 min |
| Apr 8, 1:43 AM CDT | Special Weather Statement | ILX | Knox | 47 min |
| Apr 8, 2:14 AM CDT | Special Weather Statement | ILX | Marshall, Stark | 61 min |
| Apr 8, 3:13 AM CDT | Special Weather Statement | ILX | Marshall | 32 min |
| Apr 8, 3:18 AM CDT | Severe Thunderstorm Warning | ILX | Marshall | 27 min |
| Apr 8, 3:26 AM CDT | Special Weather Statement | ILX | Woodford | 64 min |
| Apr 8, 3:53 AM CDT | Severe Thunderstorm Warning | ILX | Woodford | 22 min |
| Apr 8, 3:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 46 min |
| Apr 8, 4:02 AM CDT | Special Weather Statement | ILX | Macon | 43 min |
| Apr 8, 4:14 AM CDT | Special Weather Statement | ILX | Peoria, Woodford | 61 min |
| Apr 8, 4:24 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 66 min |
| Apr 8, 4:30 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 16 min |
| Apr 8, 4:56 AM CDT | Special Weather Statement | ILX | DeWitt | 64 min |
| Apr 8, 5:12 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt | 33 min |
| Apr 8, 5:31 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 44 min |
| Apr 8, 5:54 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 36 min |
| Apr 8, 6:14 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 45 min |
| Apr 8, 6:24 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 56 min |
| Apr 8, 6:51 AM CDT | Areal Flood Advisory | ILX | Coles | 6 hr |
| Apr 8, 7:32 AM CDT | Severe Thunderstorm Warning | ILX | Coles | 28 min |
| Apr 8, 1:48 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 42 min |
| Apr 8, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 35 min |
| Apr 8, 2:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 26 min |
| Apr 8, 3:01 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 17 min |
| Apr 8, 3:17 PM CDT | Flash Flood Watch | ILX | Clark, Clay, Coles, Crawford, Cumberland, Douglas and 7 more | 32 hr |
| Apr 8, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 31 min |
| Apr 8, 4:05 PM CDT | Flash Flood Warning | ILX | Lawrence, Richland | 6 hr |
| Apr 8, 4:45 PM CDT | Special Weather Statement | ILX | Richland | 60 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.